# SDR DALA2023090507217

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 62,423 hours, 29,542 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3274 CORROSION ON LOWER SURFACE OF UPPER SKIN TRAILING EDGE AREA AT LEVEL RIB 8 LH WING. CORRECTIVE ACTION: FOUND CORROSION WITHIN LIMITS. (2953223)
